# SDR HALA20250220066

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 52,230 hours, 8,211 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Damaged
- Location: Apu Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND APU BLEED DUCT DAMAGED BETWEEN COMPRESSOR AND SURGE VALVE. REMOVED AND REPLACED APU BLEED DUCT BETWEEN COMPRESSOR AND SURGE VALVE PER AMM 49-51-42. LEAK CHECK GOOD. OK FOR SERVICE
